# SDR DLL13953395

- Difficulty date: August 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N786DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1123
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Tee
- Part number: 1527479108
- Condition: Cracked
- Location: Ws 503
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRCRAFT HEAVY MTC VISIT, THE RIB TO TORQUE BOX VERTICAL ATTACH TEE ON THE RT WING AT IWS 503 WAS FOUND CRACKED AT SEVERAL TYPICAL LOCATIONS.  THE REPLACEMENT OF THE TEE IS COVERED IN S/B 093-57-207.  THE TEE HAS BEEN REPAIRED PER THIS S/B.
